| Model Number |
SAW ATTACHMENT - SAGITTAL |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery the head jammed and the blade was stuck in the attachment.There was no harm for patient, operator or third party.No further information received.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The manufacturer evaluation revealed the eccentric screw in the drive shaft is loose and the screw for the claw is worn out.